# SDR 03FDEA01691

- Difficulty date: October 2, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OB FLANGE OF S28-R KEELBEAM, STA 720E TO 720F.    REPAIRED PER E.A. 7-5310-55007.
